# SDR AALA991783

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Casting
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HORIZONTAL STABILROSION ON BORES, LEFT SIDE. REMOVED CORROSION ER SRM 55-10-2 AND FABRICATED NEW BUSHING PER 55-10-2.  TST:  72,812.33 HOURS.  CYCLES:  47,830.  (X)
